# SDR ABXA0100012

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,111 hours, 81,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Battery
- Part time: 80,844 hours, 81,030 cycles
- Component: Battery
- Component part number: 60030451
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST DURING PRE-DEPARTURE CHECK.  MAINTENANCE INSPECTED AND CLEANED THE EMERGENCY LIGHT BATTERY CONTACTS AND RESEATED BATTERIES IN THE CHARGER.  OPS CHECKED GOOD IAW DC-9 MM.
